J. D. Batson, D. A. Spielman, and N. Srivastava, Twice-Ramanujan sparsifiers, STOC'09?Proceedings of the 2009 ACM International Symposium on Theory of Computing, pp.255-262, 2009.
DOI : 10.1145/1536414.1536451

URL : http://arxiv.org/abs/0808.0163

J. Bourgain and L. Tzafriri, Invertibility of ???large??? submatrices with applications to the geometry of Banach spaces and harmonic analysis, Israel Journal of Mathematics, vol.16, issue.5, pp.137-224, 1987.
DOI : 10.1007/BF02772174

J. Bourgain and L. Tzafriri, On a problem of Kadison and Singer, J. Reine Angew. Math, vol.420, pp.1-43, 1991.

P. G. Casazza and D. Edidin, Equivalents of the Kadison-Singer problem, Function spaces, pp.123-142, 2007.
DOI : 10.1090/conm/435/08371

P. G. Casazza and J. C. Tremain, Revisiting the Bourgain-Tzafriri restricted invertibility theorem, Operators and Matrices, vol.3, issue.1, pp.97-110, 2009.
DOI : 10.7153/oam-03-04

A. A. Giannopoulos, A proportional Dvoretzky-Rogers factorization result, Proc. Amer, pp.233-241, 1996.

F. John, Extremum problems with inequalities as subsidiary conditions, Studies and Essays Presented to R. Courant on his 60th Birthday, pp.187-204, 1948.

B. Kashin and L. Tzafriri, Some remarks on the restriction of operators to coordinate subspaces

B. S. Ka?in, Some properties of matrices of bounded operators from the space l n 2 into l m 2, Izv. Akad. Nauk Armyan. SSR Ser. Mat, vol.15, issue.5, pp.379-394, 1980.

A. A. Lunin, Operator norms of submatrices, Mathematical Notes of the Academy of Sciences of the USSR, vol.57, issue.No. 2, pp.94-100, 1989.
DOI : 10.1007/BF01158561

A. Naor, Sparse quadratic forms and their geometric applications (after batson, spielman and srivastava) Available at arXiv:1101

D. Needell and J. Tropp, Paved with good intentions: Analysis of a randomized block kaczmarz method Available at arXiv

D. A. Spielman and N. Srivastava, An elementary proof of the restricted invertibility theorem, Israel Journal of Mathematics, vol.122, issue.1, pp.83-91, 2012.
DOI : 10.1007/s11856-011-0194-2

N. Srivastava, Spectral sparsification and restricted invertibility, ProQuest LLC

J. A. Tropp, The random paving property for uniformly bounded matrices, Studia Mathematica, vol.185, issue.1, pp.67-82, 2008.
DOI : 10.4064/sm185-1-4

J. A. Tropp, Column Subset Selection, Matrix Factorization, and Eigenvalue Optimization, Proceedings of the Twentieth Annual ACM-SIAM Symposium on Discrete Algorithms, pp.978-986, 2009.
DOI : 10.1137/1.9781611973068.106

R. Vershynin, John's decompositions: Selecting a large part, Israel Journal of Mathematics, vol.101, issue.1, pp.253-277, 2001.
DOI : 10.1007/BF02809903

P. Youssef, Restricted invertibility and the banach-mazur distance to the cube. Available at arXiv
URL : https://hal.archives-ouvertes.fr/hal-00811793